# SDR 2013FA0000021

- Difficulty date: January 11, 2013
- Submitted: January 12, 2013
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 23,180 hours
- Engine: Cont IO520BB
- Engine time: 535 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1102
- Condition: Failed
- Location: Taxi Light
- Part time: 1,370 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE TAXI LIGHT AS BEING INOPERATIVE.  ON TROUBLESHOOTING, FOUND THE CIRCUIT BREAKER TO BE AT FAULT.   REPLACED THE CIRCUIT BREAKER.
